# SDR DALA2018111406623

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 85,056 hours, 34,966 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 4749164) INBOUND CREW REPORTED DOOR 2R VERY HARD TO ARM AND DISARM. CLEANED & LUBED DOOR ACCESS ENGAGEMENT ARM. ARMS & DISARMS CORRECTLY DOR REQUIRES REASSEMBLY BS076047. REINSTALLED DOOR LINING IAW B757 52-11.
